Advertisement

Reactions Weekly

, Volume 1747, Issue 1, pp 38–38 | Cite as

Antineoplastics

Various toxicities: case report
Case report
  • 42 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 70-year-old man developed wheezing followed by type II respiratory failure during treatment with bevacizumab, carboplatin and pemetrexed and colitis during treatment with nivolumab for adenocarcinoma. Additionally, he developed secondary adrenal insufficiency, isolated adrenocorticotropic hormone (ACTH) deficiency and pituitary disorder following treatment with nivolumab [routes not stated; not all dosages stated].

The man, who was diagnosed with adenocarcinoma (cT2aN2M1a, Stage IVA), was initiated on chemotherapy including pemetrexed, carboplatin and bevacizumab. He experienced wheezing and type II respiratory failure on day 5 of administrations. He was intubated and required artificial respiratory management for 2 days. The chemotherapeutic agents were suspected to be the...

Reference

  1. Kubota Y, et al. A case of non-small cell lung cancer with pituitary dysfunction revealed 10 months after the single administration of nivolumab. Haigan / Japanese Journal of Lung Cancer 58: 980-983, No. 7, Jan 2018. Available from: URL: http://doi.org/10.2482/haigan.58.980 [Japanese; summarised from a translation] - JapanCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations